Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 253, NWS Tulsa, OK

May 11, 20174 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2017, 6:53 PM CDT for 4 counties in Oklahoma. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2017, 6:53 PM CDT (23:53 UTC)
Expired
May 11, 2017, 7:45 PM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 76 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 7:00 PM CDTHAIL 1Ketchum, OK
May 11, 7:31 PM CDTHAIL 0.88Grove, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 12:56 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

285 
WUUS54 KTSA 112353
SVRTSA
OKC035-041-097-115-120045-
/O.NEW.KTSA.SV.W.0253.170511T2353Z-170512T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
653 PM CDT THU MAY 11 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Craig County in northeastern Oklahoma...
  Northern Delaware County in northeastern Oklahoma...
  Southern Ottawa County in northeastern Oklahoma...
  Northeastern Mayes County in northeastern Oklahoma...

* Until 745 PM CDT

* At 653 PM CDT, severe thunderstorms were located along a line
  extending from near Vinita to 3 miles northwest of Cherokee State
  Park to 4 miles west of Hoot Owl, moving east at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Vinita...                         Jay...
  Grove...                          Fairland...
  Afton...                          Langley...
  Bernice...                        Ketchum...
  Spavinaw...                       Disney...
  Pensacola...                      Honey Creek State Park...
  Cherokee State Park...            Bernice State Park...
  Cleora...                         Chloeta...
  White Oak...                      Spavinaw State Park...
  Strang...                         Zena...

This includes Interstate 44 between mile markers 278 and 300.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3663 9462 3661 9462 3644 9473 3636 9524
      3651 9515 3663 9528 3681 9477
TIME...MOT...LOC 2353Z 255DEG 29KT 3663 9519 3653 9508 3637 9519 

HAIL...0.88IN
WIND...60MPH
 
$$

Lacy
2 follow-up statements
031 
WWUS54 KTSA 120009
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
709 PM CDT THU MAY 11 2017

OKC035-097-120019-
/O.CAN.KTSA.SV.W.0253.000000T0000Z-170512T0045Z/
Craig OK-Mayes OK-
709 PM CDT THU MAY 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG AND
NORTHEASTERN MAYES COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Oklahoma.

LAT...LON 3663 9462 3661 9462 3648 9470 3646 9499
      3653 9501 3664 9499 3677 9474
TIME...MOT...LOC 0009Z 254DEG 29KT 3663 9498 3656 9493 3646 9494 

$$

OKC041-115-120045-
/O.CON.KTSA.SV.W.0253.000000T0000Z-170512T0045Z/
Delaware OK-Ottawa OK-
709 PM CDT THU MAY 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN DELAWARE AND SOUTH CENTRAL OTTAWA COUNTIES...

At 709 PM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Bernice to 2 miles southeast of Cleora
to 2 miles northeast of Chloeta, moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Grove...                          Bernice...
Bernice State Park...             Cleora...
Honey Creek State Park...         Zena...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3663 9462 3661 9462 3648 9470 3646 9499
      3653 9501 3664 9499 3677 9474
TIME...MOT...LOC 0009Z 254DEG 29KT 3663 9498 3656 9493 3646 9494 

HAIL...0.88IN
WIND...60MPH
 
$$

Lacy
894 
WWUS54 KTSA 120019
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
719 PM CDT THU MAY 11 2017

OKC041-115-120045-
/O.CON.KTSA.SV.W.0253.000000T0000Z-170512T0045Z/
Delaware OK-Ottawa OK-
719 PM CDT THU MAY 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN DELAWARE AND SOUTH CENTRAL OTTAWA COUNTIES...

At 718 PM CDT, severe thunderstorms were located along a line
extending from near Bernice State Park to 3 miles west of Honey Creek
State Park to 5 miles northwest of Jay, moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. AT 712 PM wind damage was reported 
         3 miles east of Disney. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Grove...                          Bernice...
Bernice State Park...             Honey Creek State Park...
Zena...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3663 9462 3661 9462 3648 9470 3647 9489
      3654 9493 3664 9499 3677 9474
TIME...MOT...LOC 0018Z 255DEG 29KT 3665 9490 3658 9485 3648 9486 

HAIL...0.88IN
WIND...60MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:35 PM CDT, 18 minutes earlier.

Area forecast discussion, May 11, 6:35 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
635 PM CDT Thu May 11 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Convective line has pushed past TUL/BVO/RVS and these sites are
likely done with severe storms for the evening. There may be
isolated storms later this evening as the upper low comes east.
For the NW AR TAFs, storms will arrive between 01z-03z, possibly
with some wind. It is not guaranteed that KMLC or KFSM will see
storms at the terminal, but there will be tempo groups based on
latest short term guidance. Low clouds are likely to develop
overnight as upper low approaches.

&&

.PREV DISCUSSION... /Issued 222 PM CDT Thu May 11 2017/

DISCUSSION...
Main forecast concern is the ongoing severe thunderstorm and heavy
rain potential across much of eastern Oklahoma and western
Arkansas.

Widespread thunderstorm development continues across eastern and
northern Oklahoma early this afternoon and will continue into at
least early to mid evening as the upper low in northwest Oklahoma
approaches and eventually moves overhead. The strongest storms
this afternoon and early evening should be north of Interstate 40,
where the greatest instabilities are located. This area will also
be beneath the track of the upper low and the coldest temperatures
aloft. Very large hail, potentially to baseball size, will be the
primary severe weather threat, in addition to damaging winds.
However, a very localized tornado threat will also continue near
and just north of Interstate 44 as a result of a lingering
boundary, a scenario supported by local model data.

In addition to the severe weather threat, locally heavy rainfall
from the strongest thunderstorms could cause flash flooding,
especially in parts of northeast Oklahoma that saw a lot of rain
last night and early this morning. The Flash Flood Watch will
continue through mid evening.

Additional thunderstorms may redevelop farther south into
southeast Oklahoma during the mid to late evening hours, which
would continue to have a severe potential, albeit lesser than the
storms to the north. Showers will continue into the day on
Friday, especially across far eastern Oklahoma and western
Arkansas, with a clearing from west to east through the day.

Cooler temperatures will follow the upper low and attendant cold
front for Friday and even into Saturday, before southerly winds
and above normal temperatures make a return on Sunday. Warm and
dry weather will persist into early next week, with low
thunderstorm chances returning toward the middle part of the week.
The next best chance of thunderstorms, including some severe
weather potential, should hold off until the Thursday-Friday time
frame.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  75  51  79 /  80  20   0   0
FSM   62  75  53  80 /  80  50   0   0
MLC   60  73  52  79 /  60  20   0   0
BVO   58  74  46  79 /  80  10   0   0
FYV   58  71  46  76 /  80  50   0   0
BYV   58  70  49  76 /  80  50   0   0
MKO   59  73  51  79 /  70  30   0   0
MIO   59  73  49  78 /  80  20   0   0
F10   59  73  51  78 /  60  20   0   0
HHW   61  74  54  80 /  60  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>063-
     067>069.

AR...Flash Flood Watch until 10 PM CDT this evening for ARZ001-002-
     010-011.

&&

LONG TERM....30
AVIATION...06

CORFIDI
Hazardous weather outlook, May 11, 4:52 PM CDT, 2 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Tulsa OK
452 PM CDT Thu May 11 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
452 PM CDT Thu May 11 2017

...Severe thunderstorms ongoing this afternoon with large hail and damaging winds likely...

...Flash Flood Watch in effect for NE OK/NW AR through 10 PM...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Northeast OK mainly north of a line from Okmulgee to Tahlequah.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

 AREA AT GREATEST RISK...Eastern Oklahoma mainly north of
 Interstate 40. Isolated severe storms are possible across SE OK
 this evening.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms are ongoing this afternoon across northeast
Oklahoma. The leading edge of a line of storms was moving across
Osage, Pawnee and Creek Counties and will affect portions of
Bartlesville and the Tulsa metro area between 5 and 6 PM. Storms
will affect far northeast Oklahoma including Vinita, Pryor and
Muskogee after 7 PM. Strong wind fields and moderate instability
will support isolated tornadoes with this activity in addition to
hail and damaging winds. In addition to severe weather, flash
flooding is likely in portions of northeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY through MONDAY...No Hazards.
TUESDAY and Wednesday...Thunderstorm Potential.

EXTENDED DISCUSSION...
Cooler and settled conditions will settle across the area from
west to east on Friday. Warmer temperatures are expected through
the weekend and will continue into at least the first part of next
week. Thunderstorm chances will be on the increase once again in
the Tuesday and Wednesday as an upper system to the northwest
begins to impact the region.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe warnings will likely continue through the early evening
hours for northeast Oklahoma. Listen for the latest information
for your area and take appropriate severe weather preparedness
actions.

weather.gov/tulsa Contains additional information.

CORFIDI

In the hours before

Local storm report, May 11, 5:11 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             SAND SPRINGS            36.14N 96.11W
05/11/2017  E1.00 INCH       TULSA              OK   AMATEUR RADIO

&&

JDS
Local storm report, May 11, 5:38 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
538 PM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     HOMINY                  36.41N 96.39W
05/11/2017                   OSAGE              OK   EMERGENCY MNGR

            NUMEROUS TREE LIMBS UP TO 3 INCHES DOWNED. SEVERAL BIG
            TREES BLOWN DOWN. ONE HOME WITH ROOF DAMAGE. TIME
            ESTIMATED VIA RADAR.

&&

KAH
Local storm report, May 11, 6:03 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             4 SE SPERRY             36.26N 95.94W
05/11/2017  E1.00 INCH       TULSA              OK   AMATEUR RADIO

&&

JDS
Local storm report, May 11, 6:14 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             BROKEN ARROW            36.05N 95.79W
05/11/2017  E0.88 INCH       TULSA              OK   EMERGENCY MNGR

            ELM AND 9TH STREET IN BROKEN ARROW.

&&

JDS
Special weather statement, May 11, 6:30 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
630 PM CDT THU MAY 11 2017

OKZ057-058-061>063-120015-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
630 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...NORTHEASTERN
ROGERS...NORTHWESTERN DELAWARE...SOUTHWESTERN OTTAWA AND NORTHERN
MAYES COUNTIES UNTIL 715 PM CDT...

At 629 PM CDT, strong thunderstorms were located along a line
extending from 5 miles west of White Oak to 2 miles north of Adair to
3 miles west of Pryor Creek. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Vinita...                         Pryor...
Pryor Creek...                    Afton...
Langley...                        Adair...
Bernice...                        Ketchum...
Spavinaw...                       Disney...
Big Cabin...                      Pensacola...
Hoot Owl...                       Cherokee State Park...
Spavinaw State Park...            Cleora...
Chloeta...                        White Oak...
Bernice State Park...             Strang...

This includes Interstate 44 between mile markers 267 and 296.

A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Oklahoma.

LAT...LON 3678 9497 3650 9484 3632 9494 3628 9545
      3645 9536 3661 9543 3669 9543
TIME...MOT...LOC 2329Z 262DEG 30KT 3662 9536 3647 9528 3628 9538

Lacy
Local storm report, May 11, 6:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND GST     1 N PRYOR               35.99N 94.32W
05/11/2017  E70 MPH          WASHINGTON         AR   EMERGENCY MNGR

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:31 PM CDTSpecial Weather StatementTSACreek, Pawnee44 min
May 10, 9:41 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee34 min
May 10, 10:07 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa38 min
May 10, 10:33 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington42 min
May 10, 10:43 PM CDTSpecial Weather StatementTSATulsa, Wagoner47 min
May 10, 11:06 PM CDTSpecial Weather StatementTSAMayes, Nowata, Rogers, Washington39 min
May 10, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
May 10, 11:15 PM CDTSpecial Weather StatementTSACraig30 min
May 10, 11:36 PM CDTSpecial Weather StatementTSACraig, Ottawa39 min
May 10, 11:38 PM CDTSpecial Weather StatementTSADelaware, Mayes52 min
May 10, 11:55 PM CDTSevere Thunderstorm WarningTSADelaware35 min
May 10, 11:59 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa46 min
May 11, 6:28 AM CDTSpecial Weather StatementTSATulsa32 min
May 11, 6:50 AM CDTSpecial Weather StatementTSATulsa25 min
May 11, 7:18 AM CDTSpecial Weather StatementTSAWashington27 min
May 11, 7:33 AM CDTSpecial Weather StatementTSARogers27 min
May 11, 7:42 AM CDTSpecial Weather StatementTSAWashington33 min
May 11, 7:53 AM CDTSpecial Weather StatementTSAMayes37 min
May 11, 8:19 AM CDTSpecial Weather StatementTSADelaware26 min
May 11, 8:27 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa48 min
May 11, 10:53 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more11 hr
May 11, 1:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
May 11, 1:10 PM CDTSpecial Weather StatementTSAOkfuskee35 min
May 11, 1:17 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee28 min
May 11, 1:34 PM CDTSpecial Weather StatementTSATulsa26 min
May 11, 1:43 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Rogers, Tulsa, Wagoner47 min
May 11, 1:52 PM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more113 min
May 11, 1:53 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa52 min
May 11, 2:02 PM CDTTornado WarningTSARogers28 min
May 11, 2:11 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
May 11, 2:19 PM CDTSpecial Weather StatementTSACraig26 min
May 11, 2:24 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa36 min
May 11, 2:28 PM CDTRiver Flood WarningTSAOttawa3 days
May 11, 2:29 PM CDTTornado WarningTSARogers15 min
May 11, 2:31 PM CDTSpecial Weather StatementTSALatimer29 min
May 11, 2:33 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more57 min
May 11, 2:41 PM CDTSevere Thunderstorm WarningTSACraig, Nowata34 min
May 11, 2:52 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa38 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningTSAOsage, Washington13 min
May 11, 2:58 PM CDTSpecial Weather StatementTSALeFlore32 min
May 11, 3:17 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa, Rogers4 hr
May 11, 3:20 PM CDTSpecial Weather StatementTSALeFlore25 min
May 11, 3:22 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
May 11, 3:38 PM CDTSevere Thunderstorm WarningTSAOsage52 min
May 11, 3:50 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee40 min
May 11, 4:16 PM CDTSevere Thunderstorm WarningTSAOsage44 min
May 11, 4:22 PM CDTSevere Thunderstorm WarningTSAOsage23 min
May 11, 4:25 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
May 11, 4:25 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa50 min
May 11, 4:31 PM CDTTornado WarningTSAOsage29 min
May 11, 4:33 PM CDTTornado WarningTSAOsage27 min
May 11, 4:46 PM CDTTornado WarningTSAOsage, Washington29 min
May 11, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage, Washington38 min
May 11, 5:05 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 2 more40 min
May 11, 5:06 PM CDTTornado WarningTSANowata, Rogers, Washington24 min
May 11, 5:24 PM CDTTornado WarningTSANowata, Rogers, Washington18 min
May 11, 5:42 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Tulsa48 min
May 11, 5:52 PM CDTTornado WarningTSARogers23 min
May 11, 6:04 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner41 min
May 11, 6:10 PM CDTTornado WarningTSAMayes, Rogers16 min
May 11, 6:24 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner51 min
May 11, 6:30 PM CDTSpecial Weather StatementTSAMayes45 min
May 11, 6:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes28 min
May 11, 6:55 PM CDTSpecial Weather StatementTSAMuskogee35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.